Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I had my IUI & my feet have also swollen, kindly help me

Dear Doctor I had my IUI on 18th Jan 2011 and was give Hucog 10,000- for rupture and als pregnyl after 1 Week from IUI thats on 25th and I am on Folic Acxid and Duphaston ,Initially i was taking Susten 400 for Vaginal insertion but that was giving me diziness and also i was having a lot of vaginal discharge, of late my feet have also swollen ,kindly help asto what can be done
Asked On : Fri, 4 Feb 2011
Answers:  1 Views:  994
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The diagnosis of pregnancy cannot be made until your periods are overdue and your urine test comes positive.The swelling in the feet may or may not be related to pregnancy. You need to monitor your blood pressure and whole body evaluation is needed to find out the cause.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor